# SDR KGBR2010051110002

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 22,079 hours, 41,095 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 172070
- Part serial: 6026
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DESCRIBED THAT THE OXYGEN SYSTEM EMPTIED TO QUICKLY.  UPON FURTHER INSPECTION, DETERMINED THAT THE PRESSURE REGULATOR WAS LEAKING UNDER THE CAP / KNOB USED TO TURN THE REGULATOR ON AND OFF.  THIS AREA WAS UNABLE TO GAIN ACCESS USING LEAK DETECTION FLUID.
